# SDR CALA9801709

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LT FUSELAGE SPLICE STRAP AT STA 930, WL 228.  THE SPLICE STRAP WAS REMOVED AND A NEW STRAP WAS INSTALLED IAW SRM 51-30-2.
